# SDR 95UAL900135

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR TWO ENGINE EXPERIENCED COMPRESSOR STALL IN STEADY STATE CLIMB.  RETARDED THROTTLE TO IDLE AND USED POWER ON LANDING.  ENGINE WAS BORESCOPED AND LOW PRESSURE COMPRESSOR BLADES WERE FOUND DAMAGED.  ENGINE WAS REMOVED AND ROUTED TO THE SHOP.
